# SDR 2024F00221

- Difficulty date: August 12, 2024
- Submitted: September 4, 2024
- Operation: General aviation
- Aircraft: N8988
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5391
- Aircraft time: 3,720 hours, 1,224 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1159SCB510211
- Part serial: 12174H1637
- Condition: Cracked
- Location: Zone 200
- Part time: 3,720 hours, 1,224 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EXTERIOR WINDSHIELD CRACKED AT FL450 ENROUTE TO NCRG AIRPORT.
